... please help I am very sad I can loose one pound since I started with venlafaxine 75 mg what I have to stop with the medicine ??
Hi, miareis! Unfortunately, weight gain affects a small number of users and no amount of dieting/exercise will make the weight budge. I even tried a brief period of anorexia!!! If the amount of weight is unhealthy or just totally freaks you out you can ask your doctor about possibly switching to a more weight neutral antidepressant although that's no guarantee. Every drug affects every person differently and all the AD's have the potential for causing weight gain.
Personally, since Effexor works for me after trying just about every other antidepresssant, I decided to keep my 20lbs. Because I'm happy, functioning, and I think my curves are kinda sexy!
Best wishes, WCV
In my experience with Effexor XL, I gained 24 pounds in a year. Not from over eating or lack of exercise, because I eat healthy and run all the time. I seriously think SSRI's and SSNI cause weight gain. In my opinion, I wouldn't even start this medication. I am weaning myself off of it because of the weight gain right now. I'm on week two of 37.5mg from 150mg. I am dealing with the side effects ok, but I do have bouts of nausea, dizziness, lightheaded, and crying. I've been on antidepressants since 1999 and my weight continues to climb with each dose change or medicine change. I don't think Effexor is the,way to go to help you lose weight though.
Ok, this medication is new to me. I was taking Lamotrigine 150 mg, 50 at bed, 50 early AM 50 at noon. My sleep was inhibited and I found myself more sadly depressed. . When my first problem was only anxiety.
Today is my first day on Effexor ER. I already feel uncomfortable with my weight gain. I am about 20-30 lbs over weight.
I do not want to gain anymore. How can this medicine help, if a healthy fit body is one of your goals, if it is just going to make you fatter? So basically if it doesn't work fast with mood improvement, I need to get off of it fast!!!
Suggestions for another medication? I need energy so badly and to be able to stay asleep at night and not wake with racy thoughts, and lot be a zombie and scatter brain... Or is it better to just get off all of them and try to cope without medication. I have been more down than when I first started taking these meds.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Need to loose weight.which diet pill is best phentermine,adipex or tenuate. I dont have prescriptio?
Updated 12 Aug 2010 • 2 answers
Updated 6 Nov 2012 • 2 answers
Updated 2 Dec 2015 • 4 answers
Updated 5 Apr 2017 • 1 answer
Updated 7 Mar 2018 • 1 answer